Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Can I take zopiclone with sertaline tablets?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1986
Answered : 290 Questions
Hi Can you take Zopiclone with sertaline tabs? Thx
Posted Tue, 17 Dec 2013 in Mental Health
Answered by Dr. Haseena Hamdani 49 minutes later
Hi, The simple answer is yes. You can take zopiclone with sertraline tablets. You are presumably taking zopiclone for sleep I guess. Can you tell me why Tablet Sertraline has been prescribed to you? Because there are similar drugs for similar indications available like tablet Mirtazapine, Tablet Paroxetine which have sedation as an additional action. You can use them also for good sleep. Good luck
Above answer was peer-reviewed by
Follow-up: Can I take zopiclone with sertaline tablets? 1 hour later
Sertraline have benn perscribed for anxiety. I had an anxiety attack last week.
Answered by Dr. Haseena Hamdani 2 hours later
Brief Answer: With Close monitoring for side effects. Detailed Answer: Hi, In my opinion, if there is an acute attack of Anxiety, we may initially give Sertraline, along with your Sleeping pills like Zopiclone with close monitoring . It is not a good combination and together they add up the side effects of each other. Zopiclone is also to be used for short term insomnia . I would recommend that you need to go and see your Doctor for proper assessment, counseling and choosing the right medication for you, which can give you maximum benefit with minimum side effects. Recently there is lot of new medications which can help you without giving you addiction and other common side effects of dizziness, gaining weight etc. Hope you got your answer. In case of any further query, you are most welcome. Dr H Hamdani
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor